Toggle Main Menu Toggle Search

Open Access padlockePrints

Discontinuities Across Element Interfaces in the Global Element Method

Lookup NU author(s): Professor Chris Phillips


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


In this article we extend the global element method formalism (Delves and Hall, 1979) for two-dimensional partial differential equations to admit the possibility of solution discontinuities across element interfaces. This extension has particular relevance to problems involving sinks and sources, such as occur in oil well or groundwater management.

Publication metadata

Author(s): Cook R, Delves LM, Phillips C

Publication type: Article

Publication status: Published

Journal: Numerical Methods for Partiaquatil Differential Eons: An International Journal

Year: 1986

Volume: 2

Issue: 4

Pages: 259-272

ISSN (print): 0749-159X

ISSN (electronic): 1098-2426

Publisher: John Wiley & Sons, Inc.


DOI: 10.1002/num.1690020403


Altmetrics provided by Altmetric